I was wondering about anxiety disorders. I have just gotten into nursing school and have been having problems remembering, spelling and writing thing down. Can anxiety bring thing like this on or is it a neurological problem. I am also having problems with staring and sometime I stare at people and look a places that are inappropriate. I do not feel that I have a problem with sexual orientation but I keep staring at peoples chests. It has gotten worse of late and it is really beginning to bother me. If I am this stressed out do you think that this mental disorder will make me a really awful nurse or unable to practice at all. I just don't know what to do. If feel like I am screaming on the inside all of the time. Thanks for your help in this matter.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
- Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.